# SDR IPXA2672230

- Difficulty date: March 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 5,132 hours, 1,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3110401G
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, DENTED SKIN, LT WING OTBD FLAP LOWER SKIN DENTS AT OTEF STA 250 AND OTEF STA 263.5.  DENT WITH DELAMINATION DIMENSION L X W X D=2.2"X2.1"X0.020" AT OTEF STA 250 AND THE OTHER DENT WITH DELAMINATION DIMENSION L X W X D=2.0"X1.54"X0.020" AT OTEF STA 263.5.  CUT OUT THE LOWER SKIN SIZE 2.3" DIA. AT OTEF STA 250 AND 2.1" DIA. AT OTEF STA 263.5.REPAIR IAW REV:52,767-300F, SRM 57-53-01, REPAIR 1 TABLE II;AND SRM 51-70-17 PARA.4L AND 4.A.(1) FIGURE 10. (WET LAYUP AT 200 DEGREES F CURE)
